# SDR REXA2015050600493

- Difficulty date: May 6, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 192 LEFT WING PANEL 584EB HAS CHAFE DAMAGE.  BLENDED PANEL 584EB REMOVING .028 MATERIAL, PANEL OUT OF LIMITS.  RECEIVED NEW PANEL,  MATCH DRILLED IAW SRM 57-52-01-101-001-A01 & 51-40-11-001-001-A01.  PANEL TO BE INSTALLED ON OPS 192.
